MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 10257RD-1
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Fall (1848); Swelling/ Edema (4577)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that the "front right wheel exploded." there was no further information provided regarding the specific nature of the defect.The end user reportedly fell and experienced some pain and swelling in his elbow, for which he treated in an emergency room approximately one week later.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17398236
Report Number2438477-2023-00098
Device Sequence Number5921943
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
Report Date (Section F) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2023
Device Age8 MO
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight107 KG
Date Report Sent to FDA07/26/2023